Inequalities of Carlson-Taikov-Shadrin type in $$$L_{2,r;\alpha,\beta}((-1,1))$$$ and $$$L_{2,e^{-t^2}}(\mathbb{R})$$$ spaces

V.F. Babenko (Oles Honchar Dnipro National University), http://orcid.org/0000-0001-6677-1914
O.V. Kozynenko (Oles Honchar Dnipro National University)
D.S. Skorokhodov (Oles Honchar Dnipro National University)

Abstract


We consider the problem of finding sharp inequalities for the norms of derivatives of the functions. This classical problem arises in Approximation Theory in the beginning of XX century in works of E. Landau, J. Hadamard, G.H. Hardy and J.E. Littlewood. A thorough overview of many known results and related problems can be found in surveys [1, 2] and the book [3].
Recall that $$$L_{2,r;\alpha,\beta}((-1,1))$$$, $$$r\in \mathbb{N}$$$ and $$$\alpha,\beta> -1$$$, is the space of measurable functions $$$x:(-1,1)\to\mathbb{R}$$$ such that $$$\|x\|_{2,r;\alpha,\beta} := \int_{-1}^{1} |x(t)|^2(1-t)^{\alpha+r}(1+t)^{\beta+r}\,{\rm d}t < \infty$$$, and $$$L_{2,e^{-t^2}}(\mathbb{R})$$$ is the space of measurable functions $$$x:\mathbb{R}\to\mathbb{R}$$$ such that $$$\|x\|_{2,e^{-t^2}} := \int_{-\infty}^{+\infty} |x(t)|^2e^{-t^2}\,{\rm d}t < \infty$$$. S.Z. Rafalson [7], S.Z. Rafalson and I.V. Berdnikova [5] obtained analogues of Hardy-Littlewood-Polya inequalities for the norms of derivatives of functions in spaces $$$L_{2,r;\alpha,\beta}((-1,1))$$$ and $$$L_{2,e^{-t^2}}(\mathbb{R})$$$. Namely, they established sharp inequalities that estimate $$$\left\|x^{(k)}\right\|_{2,k;\alpha\beta}$$$, $$$k\in\mathbb{N}$$$ and $$$0 < k < r$$$, in terms of $$$\|x\|_{2,0;\alpha,\beta}$$$ and $$$\left\|x^{(r)}\right\|_{2,r;\alpha,\beta}$$$, and sharp inequalities that estimate $$$\left\|x^{(k)}\right\|_{2,e^{-t^2}}$$$ in terms of $$$\left\|x\right\|_{2,e^{-t^2}}$$$ and $$$\left\|x^{(r)}\right\|_{2,e^{-t^2}}$$$.
In this paper we obtain the analogues of Taikov-Shadrin inequalities for the norms of derivatives in spaces $$$L_{2,r;\alpha,\beta}((-1,1))$$$ and $$$L_{2,e^{-t^2}}(\mathbb{R})$$$. Namely, we obtain sharp inequalities that estimate $$$\left|x^{(k)}(t_0)\right|$$$, $$$t_0\in(-1,1)$$$, $$$k\in\mathbb{Z}_+$$$ and $$$k < r$$$, in terms of $$$\|x\|_{2,0;\alpha,\beta}$$$ and $$$\left\|x^{(r)}\right\|_{2,r;\alpha,\beta}$$$, and sharp inequalities that estimate $$$\left|x^{(k)}(t_0)\right|$$$, $$$t_0\in \mathbb{R}$$$, $$$k\in\mathbb{Z}_+$$$ and $$$k < r$$$, in terms of $$$\|x\|_{2,e^{-t^2}}$$$ and $$$\left\|x^{(r)}\right\|_{2,e^{-t^2}}$$$.

Keywords


Carlson type inequality; Kolmogorov type inequality

References


Arestov V.V., Gabushin V.N. "The best approximation of unbounded operators by the bounded ones", Izv. vuzov. Matematika, 1995; 11: pp. 42-63. (in Russian). English translation in Russian Math. (Iz. VUZ), 1995; p. 38-63.

Arestov V.V. "Approximation of unbounded operators by the bounded ones and related extremum problems", Uspekhi mat. nauk, 1996; 51(6): pp. 88-124. (in Russian)

Babenko V.F., Korneichuk N.P., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Naukova dumka, Kyiv, 2003; 590 p. (in Russian)

Babenko V.F., Ligun A.A., Shumeiko A.A. "On non-improvable inequalities of Kolmogorov type for operators in Hilbert spaces", Dnipr. Univ. Math. Bull., 2006; pp. 9-13 (in Russian)

Berdnikova I.V., Rafalson S.Z. "Some inequalities between norms of function and its derivatives in integral metrics", Izv. vyssh. ucheb. zaved., 1985; pp. 3-6. (in Russian)

Levin V.I. "Exact constants in inequalities of Carlson type", DAN USSR, 1948; pp. 635-638. (in Russian)

Rafalson S.Z. "One inequality between norms of function and its derivatives in integral metrics", Matem. zametki, 1983; pp. 77-82. (in Russian)

Rafalson S.Z. "On the approximation of functions by Fourier-Jacobi sums", Izv. vuzov, Matem., 1968; pp. 54-62. (in Russian)

Szego G. Orthogonal polynomials, GIFML, Moscow, 1962; 500 p. (in Russian)

Taikov L.V. "Inequalities of Kolmogorov type and the best formulas of numeric differentiation", Matem. zametki, 1968; 4(2): pp. 223-238. (in Russian)

Shadrin A.Yu. "Inequalities of Kolmogorov type and estimates of spline-interpolation for periodic classes $$$W^m_2$$$", Matem. zametki, 1990; 48(4): pp. 132-139. (in Russian)

Babenko V.F., Kofanov V.A., Pichugov S.A. "Comparison of rearrangement and Kolmogorov-Nagy type inequalities for periodic functions", Approximation theory: A volume dedicated to Blagovest Sendov (B. Bojanov, ed.), Darba, Sofia, 2002; pp. 24-53.

Babenko V.F., Rassias T.M. "On Exact Inequalities of Hardy-Littlewood-Polya Type", J. of Mathematical Analysis and Applications, 2000; 245: pp. 570-593.

Bonan S.S., Clark D.S. "Estimates of the Hermite and the Freud polynomials", J. Approx. Theory, 1990; 63; pp. 210-224.

Carlson F. "Une inegalite", Ark. Mat. Astr. Fysik 25B, 1934; 1. (in French)

Erdelyi T., Magnus A.P., Nevai P. "Generalized Jacobi Weights, Christoffel Functions, and Jacobi Polynomials", SIAM J. Math. Anal., 1994; 25(2); pp. 602-614.

Hardy G.H., Littlewood J.E., Polya G. Inequalities, Cambridge, 1934.




DOI: https://dx.doi.org/10.15421/241914

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 V.F. Babenko, O.V. Kozynenko, D.S. Skorokhodov

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU